Numerical solution for multi-term fractional delay differential equations

https://doi.org/10.48185/jfcns.v2i2.358

Authors

Keywords:

Nonlinear delay differential equation, Arbitrary orders,, Fixed point theorem,, Convergence analysis,, Stability,, Adomian decomposition method

Abstract

In this paper, a multi-term nonlinear delay differential equation (DDE) of arbitrary order is studied.
Adomian decomposition method (ADM) is used to solve these types of equations. Then the existence and
stability of a unique solution will be proved. Convergence analysis of ADM is discussed. Moreover, the
maximum absolute truncated error of Adomian’s series solution is estimated. The stability of the solution
is also discussed.

Published

2021-12-30

How to Cite

Ziada, E. (2021). Numerical solution for multi-term fractional delay differential equations. Journal of Fractional Calculus and Nonlinear Systems, 2(2), 1–12. https://doi.org/10.48185/jfcns.v2i2.358

Issue

Section

Articles